EconPapers    
Economics at your fingertips  
 

Expansion formulae for local Lévy models

Pagliarani Stefano, Andrea Pascucci and Riga Candia

MPRA Paper from University Library of Munich, Germany

Abstract: We propose a novel method for the analytical approximation in local volatility models with Lèvy jumps. In the case of Gaussian jumps, we provide an explicit approximation of the transition density of the underlying process by a heat kernel expansion: the approximation is derived in two ways, using PIDE techniques and working in the Fourier space. Our second and main result is an expansion of the characteristic function for a local volatility model with general Lévy jumps. Combined with standard Fourier methods, such an expansion allows to obtain efficient and accurate pricing formulae. Numerical tests confirm the effectiveness of the method.

Keywords: Lévy process; local volatility; asymptotic expansion; partial-integro differential equation; Fourier methods (search for similar items in EconPapers)
JEL-codes: G13 (search for similar items in EconPapers)
Date: 2011-10-20
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/34571/1/MPRA_paper_34571.pdf original version (application/pdf)
https://mpra.ub.uni-muenchen.de/35788/3/MPRA_paper_35788.pdf revised version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:34571

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-22
Handle: RePEc:pra:mprapa:34571